Representations of generalized groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 164-176
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_3_a19,
author = {V. M. Shain},
title = {Representations of generalized groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {164--176},
year = {1962},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_3_a19/}
}
V. M. Shain. Representations of generalized groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1962), pp. 164-176. http://geodesic.mathdoc.fr/item/IVM_1962_3_a19/